How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anna Your Own Question
Anna
Anna, Mental Health Professional
Category: Mental Health
Satisfied Customers: 1945
Experience:  Licensed Clinical Social Worker with 29 years in addictions and mental health.
20023641
Type Your Mental Health Question Here...
Anna is online now
A new question is answered every 9 seconds

Hello Doctor,I have been on Adderall for ten years and my

Customer Question

Hello Doctor,
I have been on Adderall for ten years and my doctor recently cut me off. I have had terrible fatige and depression from withdrawal lasting for several weeks. Is this normal?
Thank you,
Eric
Submitted: 6 years ago.
Category: Mental Health
Expert:  Anna replied 6 years ago.
Hello & Welcome to Just Answers.

It is somewhat normal, especially if you stopped abruptly. It takes quite a while for your body to re-adjust to life without stimulants, and it will show especially in your sleep patterns.

The other part that can be at play here is that adderall can sometimes mask the symptoms of depression, and you may need to be evaluated for treatment for depression. It isn't an uncommon occurrence at all. If it has been longer than 6-8 weeks, I'd look to be evaluated for clinical depression. Here is a link to the symptoms, which may help you in speaking to your doctor about it.
depression

My best to you.

If you would, please fill out the feedback form after accepting. I appreciate this opportunity to help you out today. If I can be of further service to you, just put "for Anna" in the front of your new question, and I'll be the one to answer it.

Thanks!

Anna

Customer: replied 6 years ago.

No, I need to know everything. About dibilitating fatigue. Anger. I have been miserable after my doctor cut me off abruptly over a month ago. I have lost time and money, been unable to keep my house cleaned up. I want more than a brief note about not being able to sleep, I already know that. I am affraid my temper is going to get me in trouble. If it does, I think my doctor should be arrested for being an accomplice if I knock the shit out of somebody.

Eric

Expert:  Anna replied 6 years ago.


I'm going to opt out so that perhaps the other experts can satisfy you.

Anna

Related Mental Health Questions